I own be on Prednisone 20mg 3x per daylight for 14 days and Doctor said I can stop. Said drop to one 20mg per da

y then stop . That seem quick but since solitary 14 days anyone agree ir disagree with Doctor.

Answer:
I agree near the doctor with the following caveat:

You should be ok, but some very conservative overly mistrustful doctors might opt for a slow taper off newly to be entirely safe. Probably not needed but some docs do it that way for short to moderate length courses approaching 14 days.

Prednisone is a steroid. Commonly used to treat allergic conditions, rashes, poison ivy, and asthma.Common side effects include solidity gain, increased appetite, and increased energy/nervousness ("climbing the walls"). The adrenal glands in your body produce intrinsically occuring steroids, most notably cortisol. Production of these steroids is regulated by an ingenious denial feedback mechanism by a hormone produced within the pituitary gland in your brain. When the pituitary gland detects the increased smooth of steroids in your bloodstream from the dignified dose prednisone it reduces the production of its hormone (ACTH) so your adrenal gland will produce smaller amount steroids. If you are on prednisone for a very long time and it is suddenly stopped the pituitary is presently producing very little ACTH to stimulate the adrenal glands to produce cortisol and can result within so called "adrenal crisis". (It take time for the pituitary to start increasing ACTH levels to afterwards make the adrenal gland produce cortisol after a prolonged course of exogenous steroid/prednisone therapy). If that happen it can result in low blood pressure and encumbrance and low salt level in your blood-a serious state of affairs.

That is why for amazingly high dose courses of prednisone over a particularly long time, doctors recommend a slow tapering rotten until no longer taking.

A 14 day course is not an exteremly long course of treatment, so you should be ok to stop as directed by your physician. The likelihood of significant adrenal supression in 14 days and resultant adrenal crisis is remote.

However, if you're still concerned and a sure agency to be entirely safe would be to ask him/her something like a taper with utter 20 mg a day for 3 days and after every other day for 3 doses.
If you hold enough departed over you could just do that yourself for peace of mind.

Good luck to you.
NO, you obligation to get past its sell-by date of it!

Prednisone is a steroid that is markedly effective contained by pain nouns. It is also a very perilous steroid to use for the long term. It is preferred to resort to narcotics to some extent than use Prednisone for a long time.

It has some harsh side effects like bone disappearance. It stirs your adrenal glands giving you the flight or fight response; sometimes for no root.

I have a chronic backache condition and I have be on Prednisone several times. It is the cheapest, most effective and most dicey drug I have ever taken. It works great on throbbing, but the potential harm it can do should panic the pants stale of you. Everything from broken bones, to nose bleeds, to an impossible ferociousness.

Once, while on the drug, I got so wacky that a few friends threatened to throw me out the third story window. Luckily they know this was not my majority behavior and that I was taking medication.

I haven't have Prednisone for at least a decade and I would love to hold some because when the pain get bad it would really work. I won't ask the doctors for it though because it is in recent times too dangerous to mess around beside.

For a short term similar to 14 days Prednisone can be effective and used soundly. After that you want to drop off and stop taking that drug as soon as possible, previously the real problems start to set within.
prednisone should be a gradual decrease --- at that dosage i don;t know how you would do it ... but it should be gradual ----- but he is the DR
Listen to your doctor. Short courses of steroids as a rule do not require a taper. If only used infrequently, you should expect none of the long roll of side-effects, which are almost all related to long-term administration.
Prednisone have to be slowly withdrawn.

Usually,the doc will tell you to cut the dosage to once a daylight (for a week) and then to every other daylight until you're finished. Don't stop "cold turkey" since you'll get sicker than you ever dreamed of.
Doctor's right. prednisolone stops your body from producing its intuitive steroids called cortisol. if you stop it suddenly the side effects can be
malaise, muscle shabbiness, mental changes, muscle and shared pain, skin blistering , shortness of breath, loss of appetite, nausea and vomiting, fever, hypoglycaemia(low blood glucose), hypotension (low blood pressure)and dehydration.
  • One of the side effects I've been having with this new antidepresseant I've been taking is incontinence:
  • Interleukin 11 aka IL-11 cost per unit?
  • Does smoking only calm someone down if their anxiousness is due to nicotine withdrawel?
  • How long does it take to get out your system...?
  • First time taking Ambien, what side effects should I expect?
  • Psychiatrist or pharmacist? which is better?
  • Can you or have you drank alcohol while taking Lamictal for seizures?
  • When making Penicillin, what are other mediums they can use besides eggs?
  • How long does meth stay in the blood?my friend is on it and i need to know how long it takes to clear hjim up.
  • Any Neurologists onboard?
  • What to use to slow or stop the aging process, without going through any operation or surgery?
  • heard artificial saliva can be prepared at home. can any one suggest?
  • If you take Fiber and a Multivitamin, will the fiber block the absorbtion of vitamins?